# SDR CALA2019110501911

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5210-01360 REV J OP 001 L-1 DOOR, LWR GATE HAS C ORROSION ON PREVIOUS BLEND, ALONG EDGE.(96-17) REF ST N/R 007605 6 BLENDED AND CHECKED LIMITS TO CORROSION ON L1 DOOR LOWER GATE L= 8.0 W=.260 D=.125. OUT OF LIMITS IAW B757-2 SRM 52-10-02 AD1 FIG 101 DETAIL IV. REMOVED AND REPLACED LOWER L1 DOOR GATE PN 19-52 10-3-0046 BATCH 00003563010 PO NO.TUA0000278 IAW BOEING DWG 141N 6120 REV D. AREA FOD FREE. WORK ACCOMPLISHED AND INSP ECTED
